Tsukuba Journal of Mathematics

On the Neumann problem for some linear hyperbolic systems of second order

Yoshihiro Shibata

Full-text: Open access

Abstract

It is obtained the unique existence theorem of solutions to the mixed problem for linear hyperbolic systems of second order with inhomogeneous Neumann boundary condition. And, it is investigated that the constants appearing in the first energy inequality depend essentially only on $\mathscr{B}^{1+\mu}$-norms $(0\lt\mu\ll 1)$ of coefficients of operators.

Article information

Source
Tsukuba J. Math., Volume 12, Number 1 (1988), 149-209.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160641

Digital Object Identifier
doi:10.21099/tkbjm/1496160641

Mathematical Reviews number (MathSciNet)
MR949907

Zentralblatt MATH identifier
0674.35056

Citation

Shibata, Yoshihiro. On the Neumann problem for some linear hyperbolic systems of second order. Tsukuba J. Math. 12 (1988), no. 1, 149--209. doi:10.21099/tkbjm/1496160641. https://projecteuclid.org/euclid.tkbjm/1496160641


Export citation